# SDR IPXA11564469

- Difficulty date: January 21, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO, BULK CARGO COMPARTMENT, RT FLOOR TO SIDEWALL SUPPORT HAS GOUGE AT STA 1610.  REPLACED IAW SRM.
